MathSciNet Relay Station
MathSciNet bibliographic data
MR221218 (36 #4270) 42.51
Berg, I. D.; Rubel, L. A. Densities on locally compact Abelian groups. Bull. Amer. Math. Soc. 74 1968 298–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement